# SDR SWAA2024072405244

- Difficulty date: June 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS290 BL0 WL208.<[01] REMOVED AND INSTALLED NEW INTERCOSTAL BETWEEN BS 277 TO BS 294 BL 0 WL 208 PER SRM 51-40-05 AND DWG 141A5400;[02] VERIFIED ACTION 1.;[03] UPDATED MEASUREMENTS;[04] REJECT: DURING VERIFICATION OF INTERCOSTAL INSTALLATION; STRAPS (3 E/A) WERE FOUND INSTALLED INCORRECTLY OVER INTERCOSTAL WITH NO SUPPORT OF TECHNICAL DOCUMENTATION. [TTG8Q00UD5X3];[05] REMOVED AND REPLACED NEW INTERCOSTAL BETWEEN BS 277 TO BS 294; BL 0; WL 208 PER SRM 51-40-02-0G-0; AND DWG 141A5400;[06] VERIFIED CORRECTIVE ACTION 5
